# SDR AALA20180325003

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 72,521 hours, 8,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773320
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE ACCIDENTALLY UNRAVELED DURING POST INSTALLATION OF EPAS BOTTLE.  REPLACED R3 PASSENGER DOOR SLIDE ASSEMBLY PER AMM 25-66-01-400-801.
